MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STYLET 9735428 2 COIL SINGLE PACKAGE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STYLET 9735428 2 COIL SINGLE PACKAGE; INSTRUMENT, STEREOTAXIC
Model Number 9735428
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier not available from the site.Device lot number, or serial number, unavailable.The instrument was discarded, so no analysis was conducted.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a catheter placement procedure.The issue occurred intraoperatively and caused no delay to the surgery.It was reported that there was no problem till registration.The operative field became sterile and when the stylet got close to the sterile operative field, the recognition was unstable.Adjusting the position of metal and emitter was performed, but no improvement was seen.The procedure was completed with the continuous use of the navigation system and there was no impact on patient outcome.

Brand Name
STYLET 9735428 2 COIL SINGLE PACKAGE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8495824
Report Number1723170-2019-01623
Device Sequence Number1780510
Product Code HAW
UDI-Device Identifier00643169490468
UDI-Public00643169490468
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735428
Device Catalogue Number9735428
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1